# SDR IXXA2022061401

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rod
- Part number: DBD21250501
- Part serial: NSN
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLD OPEN ROD CHAFED AND DAMAGED #1 ENGINE O/B HYDRAULICS' BAY DOOR
